Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Mathematical Perspectives
Selections Reprinted from Mathematical Reviews

Review information
Bull. Amer. Math. Soc. 59 (2022), 119-126PDF
Published electronically: November 1, 2021

Pseudo holomorphic curves in symplectic manifolds by M. Gromov
Inventiones Mathematicae 82, (1985), no. 2, 307–347
MR Number: 0809718 (87j:53053)
Reviewed by: Yakov Eliashberg

The heat equation shrinking convex plane curves by M. Gage and R. S. Hamilton
Journal of Differential Geometry 23, (1986), no. 1, 69–96
MR Number: 0840401 (87m:53003)
Reviewed by: R. Osserman

The structure of rational and ruled symplectic $4$-manifolds by Dusa McDuff
Journal of the American Mathematical Society 3, (1990), no. 3, 679–712
MR Number: 1049697 (91k:58042)
Reviewed by: Jean-Claude Sikorav

The topology of square pegs in round holes by H. B. Griffiths
Proceedings of the London Mathematical Society. Third Series 62, (1991), no. 3, 647–672
MR Number: 1095236
Reviewed by: Roger Fenn

Lengthening a tetrahedron by Richard Evan Schwartz
Geometriae Dedicata 174, (2015), 121–144
MR Number: 3303043
Reviewed by: Ana Pereira do Vale

The plaid model by Richard Evan Schwartz
2019, xii+268 pp., ISBN 978-0-691-18138-7; 978-0-691-181370
MR Number: 3887658
Annals of Mathematics Studies, 198, Princeton University Press, Princeton, NJ,
Reviewed by: Ronaldo Alves Garcia

On Lagrangian embeddings of closed nonorientable 3-manifolds by Toru Yoshiyasu
Algebraic & Geometric Topology 19, (2019), no. 4, 1619–1630
MR Number: 3995015
Reviewed by: Renato Vianna

Journal: Bull. Amer. Math. Soc. 59 (2022), 119-126
Article copyright: © Copyright 2021 American Mathematical Society